Méthode de décomposition de domaine et de couplage pour des problèmes d'évolution
Annales mathématiques Blaise Pascal, Volume 9 (2002) no. 2, p. 299-312
@article{AMBP_2002__9_2_299_0,
     author = {Martin, V\'eronique},
     title = {M\'ethode de d\'ecomposition de domaine et de couplage pour des probl\`emes d'\'evolution},
     journal = {Annales math\'ematiques Blaise Pascal},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {9},
     number = {2},
     year = {2002},
     pages = {299-312},
     zbl = {02081316},
     mrnumber = {1969084},
     language = {fr},
     url = {http://www.numdam.org/item/AMBP_2002__9_2_299_0}
}
Martin, Véronique. Méthode de décomposition de domaine et de couplage pour des problèmes d'évolution. Annales mathématiques Blaise Pascal, Volume 9 (2002) no. 2, pp. 299-312. http://www.numdam.org/item/AMBP_2002__9_2_299_0/

[1] B. Engquist et H.K. Zhao. Absorbing boundary conditions for domain decomposition. Appl. Numer. Math., 27:341-365, 1998. | MR 1644668 | Zbl 0935.65135

[2] M.J. Gander, L. Halpern, et F. Nataf. Optimal convergence for overlapping and non-overlapping Schwarz waveform relaxation. In C-H. Lai, P. Bjørstad, M. Cross, et O. Widlund, Eleventh international Conference of Domain Decomposition Methods. ddm.org, 1999. | MR 1827406

[3] F. Gastaldi, A. Quarteroni, et G. Sacchi Landriani. On the coupling of two dimensional hyperbolic and elliptic equations : Analytical and numerical approach. In T. Chan et al, Third International Symposium on Domain Decomposition Methods for Partial Differential Equations, pages 22-63, Philadelphia, 1990. SIAM. | MR 1064336 | Zbl 0709.65092

[4] C. Japhet. Méthode de décomposition de domaine et conditions aux limites artificielles en mécanique des fluides : méthode optimisée d'ordre 2. Thèse de l'université Paris XIII, 1998.

[5] C. Japhet, F. Nataf, et F. Rogier. The optimized order 2 method. application to convection-diffusion problems. Future Generation Computer Systems FUTURE, 18, 2001. | Zbl 01767173

[6] J.L. Lions et E. Magenes. Problèmes aux limites non homogènes et applications. Dunod, Paris, 1968. | Zbl 0165.10801

[7] P.L. Lions. On the Schwarz alternating method. III: a variant for nonoverlapping subdomains. In Tony F. Chan, Roland Glowinski, Jacques Périaux, et Olof Widlund, Third International Symposium on Domain Decomposition Methods for Partial Differential Equations, held in Houston, Texas, March 20-22, 1989. SIAM, 1990. | MR 1064345 | Zbl 0704.65090

[8] V. Martin. An optimized schwarz waveform relaxation method for unsteady convection diffusion equation in 2 dimension. En préparation, 2003.

[9] F. Nataf, F. Rogier, et E. Sturler. Domain decomposition methods for fluid dynamics, Navier-Stokes equations and related nonlinear analysis. Edited by A. Sequeira, Plenum Press Corporation, pages 367-376, 1995. | MR 1373229 | Zbl 0861.76070

[10] A. Quarteroni et A. Valli. Domain Decomposition Methods for Partial Differential Equations. Oxford Science Publications, 1999. | MR 1857663 | Zbl 0931.65118

[11] H.A. Schwarz. Über einen Grenzübergang durch alternierendes Verfahren. Vierteljahrsschrift der Naturforschenden Gesellschaft in Zürich, 15:272-286, May 1870. | JFM 02.0214.02